MAUDE Adverse Event Report: MONTERIS MEDICAL SIDEFIRE DIRECTIONAL LASER PROBE; SIDEFIRE¿ DIRECTIONAL LASER PROBE

MONTERIS MEDICAL SIDEFIRE DIRECTIONAL LASER PROBE; SIDEFIRE¿ DIRECTIONAL LASER PROBE
Catalog Number NBP-000-01
Medical Device Problem Codes Fracture (1260); Insufficient Heating (1287)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the probe was inspected and noted to be attached to the laser pilot light; red light was observed near the depth stop.The fiber was broken, and the fiber break was described as a high-stress fracture, as the fiber in the break area was shattered.Oily substance was found on the outside of the polyimide layer of the fiber near the break which appeared to be excess uncured ultraviolet adhesive.
 
Event or Problem Description
It was reported that during an ablation procedure, upon checking the laser tip prior to inserting the probe, the light looked dim.The clinical specialist then inspected the umbilicals and noted red laser light was visibly noticeable close to the white and yellow depth lock.There were no patient complications reported in relation to this event.

Brand Name
SIDEFIRE DIRECTIONAL LASER PROBE
Common Device Name
SIDEFIRE¿ DIRECTIONAL LASER PROBE
Manufacturer (Section D)
MONTERIS MEDICAL
14755 27th ave n
suite c
plymouth MN 55447
MDR Report Key8046516
Report Number3009970070-2018-00086
Device Sequence Number1585432
Product Code GEX
UDI-Device Identifier00816589020816
UDI-Public00816589020816
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K131278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/02/2020
Device Catalogue NumberNBP-000-01
Device Lot Number41042-09
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2018
Initial Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1